CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
fallon goodson Views: 61,988
Published: 14 years ago
 
This is a reply to # 71,382

Re: Mirena IUD Side Effects


hi, i have mirena for almost a year now. I am tired all the time, i have no sex drive at all, i crap alot and i have pain in my lower back. i thought this was suppost to be a good thing. The first time i missed my period i thought that i was pregnant. I was scared. I have alot of discharg that has an odor. I have alos gained some weight. I wanna find something to help me. I paid 500.00 fo this and i really dont wanna waist that money and have it removed but i think im gonna have to if any one has any advise i would love to hear it. Im only 22 and dont wanna have this for the next 4 years. THANKS
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.891 sec, (1)